O. Cheong, X. Goaoc, A. Holmsen, and S. Petitjean, Helly-type theorems for line transversals to disjoint unit balls Available from http
DOI : 10.1007/978-0-387-87363-3_12

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.105.4921

O. Cheong, X. Goaoc, and H. Na, Geometric permutations of disjoint unit spheres, Computational Geometry, vol.30, issue.3, 2005.
DOI : 10.1016/j.comgeo.2004.08.003

URL : https://hal.archives-ouvertes.fr/inria-00000637

X. Goaoc, Structures de visibilité globales : tailles, calculs et dégénérescences, Thèse d'université, 2004.

B. Grünbaum, On common transversals, Archiv der Mathematik, vol.2, issue.5, pp.465-469, 1958.
DOI : 10.1007/BF01898631

B. Grünbaum, Common Transversals for Families of Sets???, Journal of the London Mathematical Society, vol.1, issue.4, pp.408-416, 1960.
DOI : 10.1112/jlms/s1-35.4.408

H. Hadwiger, Ungelöste Probleme, Elem. Math, issue.7, 1955.

H. Hadwiger, Wiskundige Opgaven, pp.27-29, 1957.

H. Hadwiger, ¨ Uber Eibereiche mit gemeinsamer Treffgeraden, Portugal Math, vol.6, pp.23-29, 1957.

A. Holmsen, M. Katchalski, and T. Lewis, A Helly-Type Theorem for Line Transversals to Disjoint Unit Balls, Discrete and Computational Geometry, vol.29, issue.4, pp.595-602405, 2003.
DOI : 10.1007/s00454-002-0793-0

M. Katchalski, A conjecture of Gr??nbaum on common transversals., MATHEMATICA SCANDINAVICA, vol.59, issue.2, pp.192-198, 1986.
DOI : 10.7146/math.scand.a-12161

H. Tverberg, Proof of gr??nbaum's conjecture on common transversals for translates, Discrete & Computational Geometry, vol.54, issue.3, pp.191-203, 1989.
DOI : 10.1007/BF02187722

R. Wenger, Helly-Type Theorems and Geometric Transversals, Handbook of Discrete and Computational Geometry, pp.73-96, 2004.
DOI : 10.1201/9781420035315.ch4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.38.1878

Y. Zhou and S. Suri, Geometric permutations of balls with bounded size disparity, Computational Geometry, vol.26, issue.1, pp.3-20, 2003.
DOI : 10.1016/S0925-7721(02)00169-4